2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Convergence of a sequence of nearly critical branching processes with immigration

Ya. M. Khusanbaev

Download PDF

Abstract: We study a sequence of nearly critical branching processes with immigration in the case where the rate of convergence of the expectation of the number of offsprings to 1 is slower than n^{-1}. We provide sufficient conditions under which these processes converge in probability to a nonrandom process and prove a limit theorem for the fluctuations of nearly critical branching processes.

Keywords: Branching process with immigration, week convergence

Bibliography:
1. K. Kawazu and S. Watanabe, Branching processes with immigration and related limit theorems, Teor. Veroyatnost. Primenen. XVI (1971), no. 2, 34-51; English transl. in Theory Probab. Appl. 16, no. 1, 36-54.
2. S. A. Aliev, A limit theorem for the Galton-Watson branching processes with immigration, Ukrain. Matem. Zh. 37 (1985), 656-659; English transl. in Ukrainian Math. J. 37 (1985), no. 5, 535-538.
3. T. N. Sriram, Invalidity of bootstrap for critical branching process with immigration, Ann. Statist. 22 (1994), 1013-1023.
4. M. Ispany, G. Pap, and M. C. A. Van Zuijlen, Fluctuation limit of branching processes with immigration and estimation of the means, Adv. Appl. Probab. 37 (2005), 523-528.
5. Ya. M. Khusanbaev, On the convergence of Galton-Watson branching processes with immigration to a diffusion process, Teor. Imovir. Matem. Statist. 79 (2008), 183-189; English transl. in Theor. Probability and Math. Statist. 79 (2009), 179-185.
6. R. S. Liptser and A. N. Shiryaev, Theory of Martingales, Moscow, ''Nauka'', 1986; English transl., Kluwer Academic Publishers Group, Dordrecht, 1989.
7. A. A. Borovkov, Theory of Probability, ''Nauka'', Moscow, 1986; English transl., Gordon and Breach Science Publishers, Amsterdam, 1998.
8. P. Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968.